MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. SM HYBRID GLENOID BASE 4MM; PROSTHESIS, SHOULDER
Model Number 113952
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 113951 430510 pc hybrid glen post-poly.113046 634490 versa-dial 46x24x47 hum head.Report source: foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02463.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty.Subsequently, the patient was revised due to the glenoid loosening.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed and no discrepancies were found.No medical records were provided.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SM HYBRID GLENOID BASE 4MM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12406463
Report Number0001825034-2021-02465
Device Sequence Number14498490
Product Code KWS
UDI-Device Identifier00880304462625
UDI-Public(01)00880304462625(17)210513(10)017180
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2021
Device Model Number113952
Device Catalogue Number113952
Device Lot Number017180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR